MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1378/chest.97.1.118

Медицинская библиотека · Chest · 1990

Vasodilators and hypertensive encephalopathy following scorpion envenomation in children.

Sofer S, Gueron M

СтатьяПеревод пока не подготовлен

Аннотация

Twenty-three children were admitted to a pediatric intensive care unit for scorpion envenomation with severe hypertension. The hypertension responded to analgesics and sedatives in 15 (65 percent) of the 23. The remaining eight children required specific antihypertensive therapy, and their condition promptly responded to intravenous hydralazine and sublingual nifedipine; rebound hypertension was observed in one. Hypertension is a frequent complication of a scorpion's sting in children, and specific antihypertensive therapy is indicated in severe cases. Hydralazine and nifedipine are effective and safe in such instances.

Для цитирования: Sofer S, Gueron M. Vasodilators and hypertensive encephalopathy following scorpion envenomation in children.. Chest. 1990. DOI: 10.1378/chest.97.1.118.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.